# SDR AALA20060954

- Difficulty date: October 29, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 3571275
- Condition: Inoperative
- Location: Overheat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T561/29OCT - WING BODY OVERHEAT LIGHT ILLUMINATED DURING CLIMB PASSING FLIGHT LEVEL 220.  RETURNED TO MIA AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED SENSOR M1761 AND PERFORMED OVERWEIGHT INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
